# SDR ASAA2014062708357

- Difficulty date: June 27, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 2,575 hours, 834 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA CONTINUES TO SHOW ERRORS INDICATIVE OF EGT INDICATION SYS ANOMALIES.  ALL OTHER PARAMETERS ARE NORMAL. COCKPIT INDICATION IS STILL WITHIN RANGE. ACFT GROUNDED. REPLACED S1 & S4 T49.5.  OPS GOOD IAW AMM 77-21-01.
